# SDR ZZDA2007235

- Difficulty date: June 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 898.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 898.5 LONGERON 28L STRINGER SPLICE IS CORRODED.  INSTALLED SPLICE ON LONGERON 28L ON BS 898.5 PER B717 SRM 51-41-01 AND SRM 51-41-05.
